American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93B55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Delin Chu and Moody Chu. Low rank update of singular values. Math. Comp. 75 (2006) 1351-1366. MR 2219032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Sottile. The special Schubert calculus is real. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 35-39. MR 1679451.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1